# SDR REXA2020111600772

- Difficulty date: October 26, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N302PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15302
- Aircraft time: 15,391 hours, 10,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670340951
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 J-ANGLE IS CORRODED.  LOCATED, DRILLED, AND INSTALLED NEW SERVICEABLE J-ANGLE P/N CC 670-34095-1, IAW CRJ 900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
